# SDR HEEA979030

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Control
- Part number: 071121009
- Condition: Malfunction
- Location: Cockpit Adf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF CONTROL TOO DIM. PERFORMED PRELIMINARY INSPECTION AND FOUND V301 PHOTOCELL NOT DIMMING AND S301 SWITCH INTERMITTENT.  REPLACED V301 AND S301.  REPAIRED.  BENCH CHECK GOOD.
